Doctor insights on:
Nyquil Makes Me Really Sick To My Stomach What Do I Do Im Sick And Need Sleep
I've taken NyQuil for the last 2 nights, and both mornings I have woken up feeling very sick to my stomach. Could this be a side effect?
I've been sick with strep throat I am now better but i can't sleep at night so i took nyquil. But then i slept all day. Now i can't sleep what can I do?
Regular schedule: Good sleep hygiene is important. Part is going to sleep and waking at a consistent time, avoiding sleep medications or sedatives such as the antihistamines in otc meds. You might consider melatonin to help restore the sleep cycle which is normally used by the brain for this reason. If you still have problems see sleep specialist. ...Read moreSee 2 more doctor answers
Can I take NyQuil with virtussin. I have a really bad cough and I need some relief to sleep. I've already taken the virtussin but it hasn't helped.
Synergistic effect: Nyquil has other sedating ingredients, primarily a sedating antihistamine, combine that with alcohol and the two are more sedating than either one by itself. People with history of addictions should avoid nyquil. Becareful if your are using it for only sleep, and alcohol for that matter. Alcohol actually makes sleep quality worse. ...Read moreSee 1 more doctor answer
I've been drinking champagne (i had 1 whole bottle) but have a really bad cold and want to take nyquil before i sleep in a hour or two. Will i be ok?
No Nyquil 2nite: You really don't need more alcohol tonight and Nyquil has that and other things that don't do well when soused. After already drinking that much you should sleep OK even with a bad cold. Drink a lot of water now. It may be good for the cold and may help with the dehydrating effects of the booze. Don't expect to feel too hot in the AM. ...Read more
After i swallow nyquil i felt burning scary feelin in stomach 1st it happened. I take only omepremazole 1 in the morning what happened i'm scared?
Well: Did you take it on an empty stomach? Sometimes taking even the mildest of drugs can create havoc on a stomach that already has issues, next time try having a little something to eat before you take any meds whether they require food or not. I hope you feel better! ...Read more
- Talk to a doctor live online for free
- Me and my husband want a baby what do i need to do
- Why do i bite my tongue when im a sleep and the pain wakes me up?
- Why do i always feel sick to my stomach after kissing someone?
- Ask a doctor a question free online
- What can i do if sex makes me sick during pregnancy?
- Im pregnant and my boyfriend feels sick when i do
- Can anyone help me my son got head lice from camp and i got no idea what to do?
- What can i do to make my hair grow healthy long and strong and shiny?
- Talk to an allergist online for free